# SDR SIMA2011353005

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 23,124 hours, 19,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Odor
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3281 DURING PREFLIGHT OF AIRCRAFT A VERY STRONG ODOR OF METAL OVERHEATING IN THE NR 1 (LEFT) HYDRAULIC COMPARTMENT.  THE ODOR BECAME MUCH WORSE WHEN SELECT HYDRAULIC PUMP WAS ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF NR 1 & NR 2 HYDRAULIC PUMPS.  NO DEFECTS NOTED AT THIS TIME.  REF EMB 140 AMM 29-14-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
